| Catalog Number |
SSF-485 |
| Medical Device Problem Code |
Device Appears to Trigger Rejection (1524)
| Health Effect - Clinical Code |
Capsular Contracture (1761)
| Date of Event |
08/20/2024
Type of Reportable Event
Serious Injury
Additional Manufacturer Narrative
The event of capsular contracture is a physiological complication and analysis of the device generally does not assist allergan in determining a probable cause for this event.Further information from the reporter regarding event, product, or patient details has been requested.No additional information is available at this time.Reason for reoperation: capsular contracture baker grade iii.A review of the device history record has been completed.No deviations or non-conformance's noted.
Event or Problem Description
Healthcare professional, through sales representative, reported "capsular contracture", baker grade iii.This record is for the right side.The device remains implanted.
Additional Manufacturer Narrative
Additional, corrected and/or changed data: b.5, d.6b, h.6.
Event or Problem Description
Healthcare professional, through sales representative, reported "capsular contracture", baker grade iii.Capsulectomy was performed.This record is for the right side.The device was explanted.